# SDR AALA202112062377

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 20,413 hours, 2,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EXIT SIGN ABOVE DOOR NEEDS SECURE. SECURED EXIT SIGN ABOVE L3 DOOR PER DMC B787-A-33-51-02-00A-720A-A.
